# SDR QXEA200800451

- Difficulty date: May 7, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 16,841 hours, 16,808 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 502213
- Condition: Loose
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDX- FLIGHT 2459 (SEA-STS) - EN ROUTE RECEIVED A CABIN PRESSURE CAUTION LIGHT.  FLIGHT ATTENDANT REPORTED A LOUD NOISE FROM THE REAR PASSENGER DOOR.  NO EMERGENCY DECLARED.  DIVERTED INTO PDX.  ACCOMPLISHED UNEVENTFUL LANDING.  MAINTENANCE FOUND THE AFT BAGGAGE DOOR SEAL TO BE LOOSE.  REPLACED THE SEAL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
